# SDR FDEA201506262095

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 849 hours, 35,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R PRESS TO TEST LIGHT DOES NOT TEST PROPERLY.  AMM 25-61-03-2-0 R & R SLIDE PACK INDICATOR ASSEMBLY.  CHECKED OK.
